# SDR USAASB01026

- Difficulty date: January 28, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 655812310
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLL - FLT 2626 - ON CLIMB-OUT FROM FLL, AT 6,000 FEET, THE NR 2 ENGINE OVERHEAT LIGHT ILLUMINATED.  CREW ACCOMPLISHED PROCEDURES, REDUCED POWER TO IDLE AND LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT FLL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED AND NO ENGINE SHUTDOWN OCCURRED.  MAINTENANCE FOUND THE NR 2 ENGINE COWL ANTI-ICE DUCT ASSEMBLY, BETWEEN THE 13TH STAGE SADDLE DUCT AND TEMPERATURE ANTI-ICE NOSE COWL VALVE, BLOWN AT THE EXPANSION COUPLING.  REMOVED AND REPLACED DUCT ASSEMBLY, EXPANSION COUPLING (P/N 808153) AND 13TH STAGE SADDLE DUCT TO FAN CASE SEAL (P/N RD3022), RIGHT SIDE.  ACCOMPLISHED ENGINE RUN.  NO LEAKS NOTED.  (M)
